MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM

ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM
Catalog Number 508-32-104
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Agent reported revision surgery due to patient felt discomfort.Complaint has been evaluated and is similar to report number 1644408-2022-00748; 348-16-705, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to patient felt discomfort.

Brand Name
DJO SURGICAL
Common Device Name
BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25772767
Report Number1644408-2026-01317
Device Sequence Number10453798
Product Code PHX
UDI-Device Identifier00888912024754
UDI-Public00888912024754
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number508-32-104
Device Lot Number866C2670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C1714.; 506-03-114 LOT: 831C1726.; 506-03-130 LOT: 835C1589.; 506-03-130 LOT: 835C1591.; 508-36-103 LOT: 871C1259.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale